# SDR AALA2019030769036

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 69,001 hours, 26,281 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 3 HINGE FITTING BEARING HAD EXCESSIVE PLAY AND WAS WORN.  THE AIRCRAFT WAS GROUNDED.  REPLACED HINGE FITTING IAW AMM 55-16-42.
